# SDR 2010F00043

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2330 · Entertainment System
- Part: Antenna
- Part number: 3070571102
- Part serial: 369
- Condition: Wrong Part
- Location: Entertainment Sy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CUSTOMER (LIVETV) REPORTED IN-FLIGHT ENTERTAINMENT RECEIVE ANTENNA PN 3070571-102, SN 369 CAUSED VHF NR 1 RECEPTION PROBLEM ON ACFT.  ACFT WORK REQUEST STATES, "COMPLETE ENG RUN AND MONITORED VHF WHILE SELECTING SYS ON AND OFF. FOUND THAT LTV SYS CAUSED A 6-10DBM DROP IN SENSITIVITY ON NR 1 VHF SYS, NO EFFECT ON NR 2 VHF SYS USING IFR 4000 TEST BOX. NO OTHER SYS CAUSED ANY SENSITIVITY PROBLEMS ON VHF. DBM DROP GREATER AT HIGHER FREQS."     EMS ANTENNA TROUBLESHOOTING CONFIRMED ANTENNA EMI EMISSIONS OUT OF SPEC IN VHF RANGE. INSPECTION INDICATED INTERMITTENT CONNECTION ON POWER CABLE SHIELD TO GROUND AND MISSING EMI FILTER IN 9-PIN CONNECTOR ON SUBASSEMBLY 190525-1. FAILURE ANALYSIS, PART INSPECTIONS AND CA ARE IN-PROCESS AT MFG.
